# SDR UPS05845158

- Difficulty date: July 28, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 77,280 hours, 27,172 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fs879-902 Lbl65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX AT STA 879 TO 902 LBL 65 FINGER DOUBLER HAS SEVERAL SHEARED FASTENER HEADS AND HEAVY CORROSION UNDER THE FINGER DOUBLER.  REMOVED FINGER DOUBLER AND FOUND OUT OF LIMITS IAW DC-8 SRM 53-2-0 FIG 1F.  AREA UNDER FINGER DOUBLER FOUND IN LIMITS IAW DC-8 SRM 53-2-0 FIG 1F.  FABRICATED AND INSTALLED FINGER DOUBLER IAW DWG 5645332 AND SRM 53-7-3 FIG 4 AND 51-1-20D.
